International Journal of Qualitative Theory of Differential Equations and Applications

Volume 1, Number 2  July-December(2015)


1.      Existence of Unbounded Solutions in Rational Equations

Author; E. Camouzis, E. A. Grove, Y. Kostrov, and G. Ladas                     DOWNLOAD PDF


2.      Existence and Stability of Positive Periodic Solutions to a Periodic
Integro-differential Competition System with Infinite Delays

Author: Fengde Chen, Yuming Chen, Shangjiang Guo                                   DOWNLOAD PDF


3.      Exponential Decay in Integrodifferential Equations with Nonlocal Conditions

Author: Khalil Ezzinbi, Fang Li, James H. Liu, Nguyen Van Minh                DOWNLOAD PDF


4.      Stability Results for Cohen-Grossberg Neural Networks with Delays

Author: Istvan Gyori, Ferenc Hartung                                                            DOWNLOAD PDF


5.      A Note on Uniqueness of Monotone Mono-Stable Waves for Reaction-Diffusion Equations

Author: Wenzhang Huang, Matthew Puckett                                                   DOWNLOAD PDF